# SDR DLM11010158

- Difficulty date: January 28, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N802DE
- Make and model: Doug MD-11
- Aircraft serial: 48473
- Aircraft time: 42,284 hours, 5,769 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Condition: Malfunctioned
- Location: Mid Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

STRONG ELECTRICAL SMOKE SMELL REPORTED IN AREA OF BC GALLEY ODOR REPORTED BY PAX AND CREW.  MID GALLEY A/C AND D/C CIRCUIT BREAKERS PULLED AND COLLARD FOUND CHILLER CYCLING ON AND OFF.  CHILLER FWD TO MCO AND PLAC PER MEL 25-22-01.  DUE TO CREW REPORTS OF CHILLER SMOKE SMELL INSP GALLEY COMPONENTS, NO OTHER DEFECTS NOTED.
